# SDR AALA20100304TUL12

- Difficulty date: March 4, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 58,730 hours, 20,099 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD - INFLIGHT MIA-LGA.  CREW REPORTED LEFT ENGINE OIL QUANTITY WAS STEADILY DECREASING.  FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE DUE TO REPEATS OF HIGH OIL CONSUMPTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
